MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-14-085
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was initially reported that implant was received as a blind unit.Revision to address implant fracture post op: metal.Doi: unknown; dor: unknown; hip unknown.Investigations are being conducted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : visual examination of the received device confirms a material fracture of the femoral stem.The stem was evaluated by a depuy material scientist.No material or manufacturing defects were observed in the femoral stem that could have contributed to fracture initiation and/or propagation to failure.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation was performed for the finished device product code 157014085, lot no.D14021418, and no non-conformances/ manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product code 157014085, lot no.D14021418, and no non-conformances/ manufacturing irregularities were identified.

Brand Name
C-STEM AMT SZ2 HIGH OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11185533
Report Number1818910-2021-01333
Device Sequence Number2551920
Product Code JDI
UDI-Device Identifier10603295060291
UDI-Public10603295060291
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-14-085
Device Catalogue Number157014085
Device Lot NumberD14021418
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +5
Outcome Attributed to Adverse Event Required Intervention;